Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: New pdoc, new meds (anxiety, trouble sleeping,

Posted by Sunbath on August 10, 2009, at 17:10:14

In reply to Re: New pdoc, new meds (anxiety, trouble sleeping, Sunbath, posted by floatingbridge on August 10, 2009, at 16:41:35

thanks a lot for the welcomes Philippa and Floatingbridge! :)

Floatingbridge: I wouldn't say 150mg trazodone was a high dose, since you can go up to somewhat about 400mg-600mg (depends on being an in- or out-patient :D ) when using it as an antidepressant (what it isn't used for these days very often as I heared..)

But yes for a sleep aid I think it might be quite high reading about other babbler's dosing regimen, but I dunno.
It seems to be the right dose for me however..
I started it because at that time my pdoc gave it to me and I thought it would be a good choice.. effective and hardly any weight gain.
when I go higher than 150mg my brain is really foggy the next day and at lower doses it didn't help me much.
I don't like it though since there are days I feel I'm "besides me" cannot concentrate and feel this brain fog regardless.. I think that's related to the trazodone...
I once tried to taper it by decreasing by 25mg, but had strong rebound/withdrawal symptoms :( I hadn't realized that I had already taken it for 2 1/2 years now.. so I think I'm pretty much bound to using it a little longer till the sleep problems are gone..

Since it's quite hard to stop it for me, and 150mg traz isn't enough for keeping me asleep, my pdoc told me to start lowdose seroquel as an adjunct..
That's working great for sleep, but I'm a bit like a zombie, feel tired, easy to anger and generally in a bad mood during the day since I started the 25mg seroquel at night..
I hope this is going to fade over time? Has anyone experienced effects like this which resolved over time?

I'm really wondering whether seroquel was the right med for me.. how long would you wait until telling the doctor?

Also do you think that tranylcypromine (for anxiety) would be a good choice when sertraline + seroquel + trazodone failed?

Thanks and good evening to all!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sunbath thread:911312
URL: http://www.dr-bob.org/babble/20090810/msgs/911400.html